# SDR 39LA20150713140

- Difficulty date: July 13, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N116AZ
- Make and model: Skrsky S61N
- Aircraft serial: 61242
- Aircraft time: 28,783 hours, 79,055 cycles
- Engine: Ge CT581402
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: S613520600046
- Part serial: A14C17771060
- Condition: Low Pressure
- Location: Main Rotor
- Part time: 27,532 hours, 899 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE MASTER CAUTION WARNING LIGHT ILLUMINATED FOR THE TRANSMISSION LOW OIL PRESS WITH ASSOCIATED PRESS GAUGE READING OF 20 PSI.  AN OFFSITE LANDING WAS PERFORMED WITHOUT INCIDENT.
